# SDR SWIA200211123

- Difficulty date: August 13, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 8,119 hours, 7,880 cycles
- Engine: Ge CF34*
- System (JASC): 2742 · Stabilizer Actuator
- Part: Control Unit
- Part number: 70623
- Part serial: 470
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 2,472 hours, 1,952 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 WILL NOT ENGAGE.  REPLACED HSTA AND MOTOR CONTROL UNIT.  STAB TRIM OPS CHECKS GOOD.
